# SDR UIEA2016093000790

- Difficulty date: September 27, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 81,441 hours, 17,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXTERIOR EGRESS LIGHT INOP.  RELAMPED THE LT EMERGENCY EGRESS LIGHT OPS CHECK NORMAL IAW AMM 33-51-28.
